Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Having slightly high BP. Prescribed medicines. Occasionally get headaches. Further treatment?

hi my self diagnosed by doctor for bp since last 2 months and taking telma 40 in the morning and metpure xl 12.5 in night,, my bp ranges between 120-140 and 80/85 and my height is 170 cm weight 83 kg. and my mind is always occupy with the disease..and sometime feel severe headache ...pls guide how to cope with it. or any further treatment..
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
when you feel headache , check bp - it may be due to surge of hypertension
for controlling of bp - change ur lifestyle, decrease ur weight ( at least 10 kg) , Dash diet , less salt intake , regular exercise, veg diet c, avoid non veg, yoga , stop smoking/alcohal
you should take telma H, instead of telma ( according to JNC 7 guidelines)
Answered: Fri, 15 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor